|side affects from interferon
Jan 19, 2001
I have been on interferon for 6 months hep viral load now none detectable. Have become anemic dr. wants me to go on a study with procrit. what are your views on this. thank you Robin
| Response from Dr. Dieterich
Procrit works like a charm! Go for it! It will allow you to take more ribavirin and increase your chances of a cure! I should disclose that I am prejudiced here because I am working on that same study, but it really works! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.